Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 36, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Nov 29, 2010, 3:31 AM CST for 27 counties in Kansas. It took effect at Nov 29, 2010, 10:07 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2010, 3:31 AM CST (09:31 UTC)
- In effect from
- Nov 29, 2010, 10:07 AM CST
- Expired
- Nov 29, 2010, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2625 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 476 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462 WWUS73 KDDC 290931 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 331 AM CST MON NOV 29 2010 ...VERY WINDY CONDITIONS WILL RETURN TO PARTS OF WESTERN AND NORTH CENTRAL KANSAS TODAY... .STRONG NORTHWEST WILL WILL DEVELOP BEHIND A COLD FRONT WHICH WILL CROSS WESTERN AND CENTRAL KANSAS DURING THE EARLY MORNING HOURS. KSZ030-031-043>046-061>065-075>077-291745- /O.NEW.KDDC.WI.Y.0036.101129T1800Z-101130T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-GRANT-HASKELL-GRAY- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA 331 AM CST MON NOV 29 2010 /231 AM MST MON NOV 29 2010/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS EVENING. * TIMING...GUSTY NORTHWEST WINDS WILL DEVELOP BY LATE MORNING WITH SUSTAINED WINDS INCREASING INTO 25 TO 35 MPH RANGE BY 1 PM. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED THROUGHOUT THE AFTERNOON. WIND GUSTS UP TO 45 MPH ALSO WILL LIKELY TO OCCUR BETWEEN 1 PM AND 5 PM. * IMPACTS...THOSE WITH TRAVEL PLANS THIS AFTERNOON AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 18
3 follow-up statements
324 WWUS73 KDDC 290943 CCA NPWDDC URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 342 AM CST MON NOV 29 2010 ...VERY WINDY CONDITIONS WILL RETURN TO PARTS OF WESTERN AND NORTH CENTRAL KANSAS TODAY... .STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT WHICH WILL CROSS WESTERN AND CENTRAL KANSAS DURING THE EARLY MORNING HOURS. KSZ030-031-043>046-061>065-075>077-291800- /O.COR.KDDC.WI.Y.0036.101129T1800Z-101130T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-GRANT-HASKELL-GRAY- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA 342 AM CST MON NOV 29 2010 /242 AM MST MON NOV 29 2010/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS EVENING. * TIMING...GUSTY NORTHWEST WINDS WILL DEVELOP BY LATE MORNING WITH SUSTAINED WINDS INCREASING INTO THE 25 TO 35 MPH RANGE BY 1 PM. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED THROUGHOUT THE AFTERNOON. WIND GUSTS UP TO 45 MPH ALSO WILL BE LIKELY TO OCCUR BETWEEN 1 PM AND 5 PM. * IMPACTS...THOSE WITH TRAVEL PLANS THIS AFTERNOON AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 18
346 WWUS73 KDDC 291607 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1007 AM CST MON NOV 29 2010 ...WINDY CONDITIONS EXPECTED TODAY... .GUSTY NORTHWEST WINDS ARE DEVELOPING BEHIND A SURFACE COLD FRONT. KSZ066-074-078>081-084>090-300000- /O.EXB.KDDC.WI.Y.0036.101129T1607Z-101130T0000Z/ STAFFORD-STANTON-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD- MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON... JOHNSON CITY...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 1007 AM CST MON NOV 29 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...GUSTY NORTHWEST WINDS WILL DEVELOP BY LATE MORNING WITH SUSTAINED WINDS INCREASING INTO THE 25 TO 35 MPH RANGE BY 1 PM. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED THROUGHOUT THE AFTERNOON. WIND GUSTS UP TO 45 MPH ALSO WILL BE LIKELY TO OCCUR BETWEEN 1 PM AND 5 PM. * IMPACTS...THOSE WITH TRAVEL PLANS THIS AFTERNOON AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ030-031-043>046-061>065-075>077-300000- /O.EXT.KDDC.WI.Y.0036.101129T1607Z-101130T0000Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-GRANT-HASKELL-GRAY- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA 1007 AM CST MON NOV 29 2010 /907 AM MST MON NOV 29 2010/ ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING. * TIMING...GUSTY NORTHWEST WINDS WILL DEVELOP BY LATE MORNING WITH SUSTAINED WINDS INCREASING INTO THE 25 TO 35 MPH RANGE BY 1 PM. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED THROUGHOUT THE AFTERNOON. WIND GUSTS UP TO 45 MPH ALSO WILL BE LIKELY TO OCCUR BETWEEN 1 PM AND 5 PM. * IMPACTS...THOSE WITH TRAVEL PLANS THIS AFTERNOON AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 33
558 WWUS73 KDDC 292122 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 322 PM CST MON NOV 29 2010 ...WINDY CONDITIONS WILL PERSIST LATE THIS AFTERNOON... .GUSTY NORTHWEST WINDS ARE CONTINUING BEHIND A SURFACE COLD FRONT LATE THIS AFTERNOON. KSZ030-031-045-046-064-065-076>080-084-086>090-292230- /O.CAN.KDDC.WI.Y.0036.000000T0000Z-101130T0000Z/ TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-HASKELL-GRAY-FORD-EDWARDS- KIOWA-MORTON-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...JETMORE... HANSTON...LARNED...BURDETT...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...ELKHART...RICHFIELD...LIBERAL...KISMET...MEADE... FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 322 PM CST MON NOV 29 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS IN THIS REGION WILL PERSIST IN THE 20 TO 30 MPH RANGE, BUT FALL SHORT OF MEETING WIND ADVISORY LEVELS. $$ KSZ043-044-061>063-066-074-075-081-085-300000- /O.CON.KDDC.WI.Y.0036.000000T0000Z-101130T0000Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STAFFORD-STANTON-GRANT-PRATT- STEVENS- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE... LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...PRATT...HUGOTON... MOSCOW 322 PM CST MON NOV 29 2010 /222 PM MST MON NOV 29 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING. * TIMING...GUSTY NORTHWEST WINDS PERSIST IN THE 25 TO 35 MPH RANGE WITH HIGHER GUSTS TO NEAR 45 MPH AT TIMES. * WINDS...NORTHWEST WINDS WILL DISSIPATE TO AROUND 20 MPH BY 6 PM CST. * IMPACTS...THOSE WITH TRAVEL PLANS LATE THIS AFTERNOON AS WELL AS THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 33
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Nov 29, 3:20 AM CST, 11 minutes earlier.
Area forecast discussion, Nov 29, 3:20 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 320 AM CST MON NOV 29 2010 .DISCUSSION... DAYS 1-2... A COLD FRONT WAS CROSSING INTO OUR NW CWA AS OF 8Z WITH GUSTY WINDS AND STATUS ALREADY PRESENT FROM NE CO-SW NE BASED ON SFC OBS. THE 925-85H RH FIELD WAS DOING OK WITH THE LOCATION OF THIS ST DEVELOPMENT OVER THE PAST SEVERAL HOURS SO HAVE DECIDED TO FOLLOW THIS TREND FOR THE INCREASE OF LOW CLOUDS EARLY THIS MORNING ALONG WITH THE POSSIBILITY OF A FEW FLURRIES NEAR THE CO BORDER AROUND DAYBREAK. THIS MOISTURE PROGGED BY THE NAM SOUNDING BEHIND THIS FRONT EARLY TODAY IS NOT VERY DEEP BUT GIVEN THIS CLOUD COVER EXPECTED TO DEVELOP EARLY COMBINED WITH THE INCREASING MID/HIGH LVL CLOUDS THAT WILL ACCOMPANY THE UPPER LVL TROF LATER TODAY AM STILL FAVORING A CLOUDY/MOSTLY CLOUDY DAY FOR MOST OF THE CWA. WITH THIS IN MIND ALONG WITH THE NAM/SREF/GFS 85H MIXDOWN TEMPS FROM 18Z-00Z THE HIGHS TODAY WILL STRUGGLE TO REACH THE UPPER 30S TO AROUND 40 DEGREES ACROSS MUCH OF OUR CWA. SOME LOW- MID 40S HOWEVER STILL LOOKS REASONABLE IN OUR SE CWA. THE WINDS TODAY WILL ONCE AGAIN BE ON THE INCREASE WITH SUSTAIN WIND SPEEDS APPROACHING WIND ADV FOR MUCH OF THE CWA BY THE EARLY AFTERNOON, A LITTLE SOONER IN THE NW AND LATER IN THE SE. BASED ON LLVL LAPSE RATES/CAA/BL AND 925-85H WIND SPEEDS BETWEEN 18-21Z THE AREA WHERE THE STRONGER WINDS WILL BE LOCATED WILL BE ROUGHLY NORTH OF A LARNED TO DDC TO LBL LINE. IN THIS AREA A PERIOD OF WIND ADV CRITERIA WIND SPEEDS WILL BE LIKELY AFTER 18Z SO WILL GO AHEAD AN ISSUE A WIND ADVISORY FOR TODAY IN THIS REGION. TONIGHT...WINDS WILL DECREASE BACK INTO THE TEENS AS SFC GRADIENT BEGINS TO WEAKEN. SKIES WILL CLEAR FROM WEST TO EAST AS OUR UPPER TROF CROSSES THE CNTL PLAINS. AT THIS TIME GIVEN LINGER CLOUDS AND WINDS REMAINING UP DURING THE OVERNIGHT HOURS WILL LEAN TOWARDS THE WARMER MOS/MET NUMBERS FOR LOWS TONIGHT. TUESDAY WILL BE SUNNY BUT STILL COOL AS OUR UPPER TROF CONTINUES TO MOVE FURTHER EAST AND AN UPPER LVL S/W RIDGE START TO WORK ITS WAY INTO THE ROCKIES. NW DOWNSLOPE FLOW DOES BEGIN TO DEVELOP DURING THE DAY AND 85H TEMP TRENDS FROM ALL THE MODELS SUGGEST A 8-12F WARM UP IN OUR NORTH AND WESTERN CWA. GIVEN EXPECTED SUNSHINE AND 85H TEMP TRENDS WILL START TRENDING HIGHS UP ON TUESDAY MORE TOWARDS THESE WARMER 85H MIX DOWN TEMPS IN OUR WESTERN CWA BUT DID OPT TO LEAVE TEMPS ON THE COOL SIDE IN OUR EAST. DAYS 3-7... THERE IS CONSIDERABLE UNCERTAINTY TOWARDS THE SECOND WEEK OF DECEMBER (TOWARDS THE END OF THE FORECAST PERIOD). MODELS HAVE BEEN FLIP FLOPPING ALL OVER THE PLACE. FOR EXAMPLE, THE 12Z OPERATIONAL RUN OF THE ECMWF DEVELOPS A HUGE CUTOFF LOW ACROSS THE DESERT SOUTHWEST ON THE 6TH WHICH WOULD RAISE EYEBROWS FOR THE POTENTIAL FOR WINTER TYPE PRECIPITATION ACROSS SOUTHWESTERN KANSAS. THE 00Z ECMWF IS COMPLETELY DIFFERENT AND MUCH MORE PROGRESSIVE WITH UPPER LEVEL DYNAMICS. COMPARING THIS WITH THE 00Z GFS DOES INDICATE THE POTENTIAL FOR MORE UNSETTLED WEATHER TOWARDS THE END OF THE FORECAST PERIOD AS THE GFS ALSO HINTS AT A SHORTWAVE DIVING DOWN FROM THE NORTHWEST. THE ATMOSPHERIC COLUMN DURING THIS PERIOD COULD BE COLD ENOUGH FOR SNOW. THE PNA INDEX IS ALSO FORECAST TO GO NEGATIVE TOWARDS THE MIDDLE OF DECEMBER WHICH WOULD FAVOR LOWER 500 HPA HEIGHTS OUT WEST. THE NCEP ENSEMBLE MEAN ALSO FAVORS THE DEVELOPMENT OF A TROUGH OUT WEST ALTHOUGH THE 12Z ECMWF ENSEMBLE MEAN HAS THE STORM TRACK FURTHER EAST. AS A RESULT OF THE GENERAL HINT AND TREND TOWARDS A MORE ACTIVE STORM TRACK, I HAVE INSERTED SILENT POPS IN THE GRIDS FROM SUNDAY ON. OF COURSE, CONFIDENCE IS VERY LOW AND TO JUMP ON ANY PARTICULAR MODEL SOLUTION AT THIS POINT WOULD BE SILLY, HOWEVER A TREND TO COOLER AND POSSIBLY WETTER WEATHER SEEMS APPROPRIATE AT THIS POINT IN TIME. THESE GHOST POPS ALSO MATCH BETTER WITH OUR WFO NEIGHBORS, PARTICULARLY TO THE EAST. LASTLY, BECAUSE OF FRONTAL TIMING DIFFERENCES, I USED CONSALL FOR GRID MODIFICATIONS. THIS SEEMED TO BE IN THE MIDDLE GROUND FROM THE EXTREMELY COLD GFS TO THE MORE MODERATE ECMWF AS A SIGNIFICANT COLD FRONT AND ASSOCIATED ARCTIC MASS DIVES SOUTH TOWARDS DAY 8, HOWEVER BOTH MODELS DO POOR WITH ARCTIC AIRMASSES SO THE POTENTIAL FOR TEMPERATURE BUSTS IS FAIRLY HIGH ATTM. -SUGDEN && .AVIATION... A COLD FRONT IS MOVING ACROSS WESTERN KANSAS THIS MORNING. WINDS AT KGCK HAVE ALREADY VEERED TO THE WEST. THE FRONT WILL CLEAR ALL TERMINALS INCLUDING KDDC BY MORNING. GUSTY NORTHWESTERLY WINDS OF 26-29 KNOTS WITH GUSTS 30-35 KNOTS WILL BE LIKELY IN THE WAKE OF THE FRONT, PARTICULARLY TO THE WEST AND NORTH. A BROKEN 5000 TO 6000 FEET CLOUD DECK BEHIND THE FRONT IS LIKELY ALTHOUGH CIGS SHOULD REMAIN VFR. WINDS WILL SUBSIDE TOWARDS SUNSET. -SUGDEN && .PRELIMINARY POINT TEMPS/POPS... DDC 39 19 42 17 / 0 0 0 0 GCK 37 18 43 15 / 10 0 0 0 EHA 37 19 45 20 / 10 0 0 0 LBL 39 17 46 15 / 0 0 0 0 HYS 37 19 40 14 / 0 0 0 0 P28 44 24 44 20 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON CST /11 AM MST/ TODAY TO 6 PM CST /5 PM MST/ THIS EVENING FOR KSZ030-031-043>046-061>065-075>077. && FN18/36/36
Hazardous weather outlook, Nov 28, 9:33 AM CST, 17 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 933 AM CST SUN NOV 28 2010 KSZ030-031-043>046-061>066-074>081-084>090-291030- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 933 AM CST SUN NOV 28 2010 /833 AM MST SUN NOV 28 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 6 PM CST THIS EVENING...GENERALLY EAST OF LINE FROM HUGOTON TO GARDEN CITY AND DIGHTON. EXPECT STRONG AND GUSTY SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM THIS EVENING...GENERALLY WEST OF LINE FROM WAKEENEY TO DODGE CITY AND ASHLAND. THE COMBINATION OF LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. WILDFIRES COULD START EASILY AND ANY OUTDOOR BURNING IS STRONGLY DISCOURAGED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.